Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 12, NWS Wilmington, OH

June 3, 2008Lewis County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 4:58 PM EDT for Lewis County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 4:58 PM EDT (20:58 UTC)
Expired
Jun 3, 2008, 5:30 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Lewis County, KY

The radar

The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:07 PM EDTTSTM WND DMG1 S Vanceburg, KYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:33 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 032059
TORILN
KYC135-032130-
/O.NEW.KILN.TO.W.0012.080603T2058Z-080603T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LEWIS COUNTY IN NORTHEAST KENTUCKY...

* UNTIL 530 PM EDT.

* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
  STORM WAS LOCATED NEAR EPWORTH...MOVING EAST AT 44 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  TOLLESBORO...
  CAMP DIX...
  HEAD OF GRASSY...

IN ADDITION...HERRON HILL...PETERSVILLE...CHARTERS...STRICKLETT...
KINNICONICK AND TANNERY ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING
FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.

LAT...LON 3846 8359 3850 8360 3850 8363 3853 8365
      3860 8363 3859 8312 3853 8314 3850 8319
      3848 8319 3843 8323 3839 8323
TIME...MOT...LOC 2058Z 274DEG 38KT 3852 8359

$$

HAWBLITZEL
2 follow-up statements
000 
WWUS51 KILN 032116
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT TUE JUN 3 2008

KYC135-032130-
/O.CON.KILN.TO.W.0012.000000T0000Z-080603T2130Z/
LEWIS KY-
516 PM EDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR CENTRAL
LEWIS COUNTY...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR KINNICONICK...MOVING EAST AT 44 MPH.

LOCATIONS IMPACTED INCLUDE...
CAMP DIX AND HEAD OF GRASSY.

IN ADDITION...TANNERY IS NEAR THE PATH OF THIS STORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3844 8341 3859 8341 3859 8312 3854 8314
      3850 8319 3848 8319 3844 8322 3843 8323
      3839 8323
TIME...MOT...LOC 2116Z 274DEG 38KT 3851 8335

$$
000 
WWUS51 KILN 032126
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT TUE JUN 3 2008

KYC135-032136-
/O.EXP.KILN.TO.W.0012.000000T0000Z-080603T2130Z/
LEWIS KY-
526 PM EDT TUE JUN 3 2008

...THE TORNADO WARNING FOR CENTRAL LEWIS COUNTY WILL EXPIRE AT 530 PM
EDT...

THE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS WEAKEN AND 
WAS MOVING OUT OF THE WARNED AREA...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3844 8341 3859 8341 3859 8312 3854 8314
      3850 8319 3848 8319 3844 8322 3843 8323
      3839 8323
TIME...MOT...LOC 2126Z 274DEG 38KT 3850 8322

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 4:58 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 3, 4:58 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT TUE JUN 3 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF
THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL
WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY
THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE
GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
UPDATED FORECAST AS MENTIONED EARLIER TO REMOVE MUCH OF THE FIRST
WATCH WITH STABLE AIR WORKING IN BEHIND BOW ECHO. STILL KEPT
POSSIBILITY OF SEVERE OVER SERN AND NRN CWA BUT LIMITED NRN CWA
UNTIL AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING
INTO THE AREA ALONG THE WARM FRONT.

WIDESPREAD CONVECTION IS FOUND OVER THE CWA THIS EVENING. OVER THE
SRN 1/2 OF CWA THERE IS A VERY QUICK MOVING BOW ECHO PRODUCING
DAMAGING WINDS AND LARGE HAIL. THIS WILL QUICKLY RACE EAST AND
LITTLE IS EXPECTED BEHIND IT. STORMS IN THE NRN 1/2 OF CWA APPEAR
TO BE IN AN UNFAVORABLE AREA FOR THE STRUCTURES TO SUPPORT
HAIL...BUT WINDS REMAIN FAVORABLE FOR SOME DAMAGE.

WILL LIKELY HAVE SEVERAL UPDATES THIS EVENING AS STABLE AND RAIN
COOLED AIR IS FOUND BEHIND THE BOW ECHO THIS EVENING.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
CONVECTION OVER SOUTHERN CWA WILL WANE THIS EVENING AND OVERNIGHT.
A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70
CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN
THUNDERSTORM ACTIVITY. KEPT A CHACNE FOR SEVERE IN THIS AREA
THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF
THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE
AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO.

UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE
INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO
THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF
THE REGION DURING THE SHORT TERM OF THE FORECAST.

TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36
HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE
LATTER PART OF THIS FORECAST PERIOD.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
FIRST BATCH OF CONVECTION DRIFTING THRU FCST AREA. ALL BUT KCMH
AND KLCK SHOULD BE CLEAR OF THE BRUNT OF THIS ACTIVITY BY 18Z.
ADDL CONVECTION UPSTREAM ACRS ERN ILLINOIS/WRN INDIANA IS
WEAKENING...BUT EXPECT NEW DVLPMNT INVOF WARM FRONT LIFTING ACRS
SW FCST AREA LATER THIS AFTN. LIKELY TO SEE IFR AND LOWER
CONDITION IN ANY OF THE TSTMS THAT AFFECT THE TERMINALS DURING THE
LATE AFTN AND EVNG. ADDL DETAILS WITH REGARDS TO SVR CONVECTION
WILL BE INCORPORATED WITH AMENDMENTS AS THE SITUATION EVOLVES
THRU THE AFTN. KCVG/KLUK WILL BE AFFECTED FIRST WITH ACTIVITY
SPREADING EAST AND ENCOMPASSING THE REST OF THE TERMINALS INTO THE
EVNG. AFTER THE CONVECTION WORKS THRU FCST AREA THIS EVNG...EXPECT
ADDL DVLPMNT BACK TO THE WEST OF THE REGION OVERNIGHT AS WAVES OF
LO PRES RIPPLE ALONG FRNTL BNDRY. FRNTL BNDRY SHOULD LIFT INTO NRN
FCST AREA AFT MIDNIGHT WITH PCPN LIKELY FOCUSED ALONG IT. HAVE
TRIED TO HIT PCPN MENTION AND POTENTIAL FOR MVFR CIGS/VSBYS A
LITTLE HARDER AT KDAY/KCMH/KLCK IN CLOSER PROXIMITY TO FRNTL
BNDRY. HOWEVER... MODEL SOUNDINGS SUPPORT POTENTIAL FOR SCT TSTM
TO PERSIST OVER SRN FCST AREA THRU THE NIGHT AS WELL. WILL
MAINTAIN VCTS AT KCVG/KLUK/KILN FOR MOST OF THE OVERNIGHT. FRNTL
BNDRY WILL REMAIN IN THE AREA ONO WED...AND IT IS QUITE LIKELY
THAT ADDL SHRA/TSRA WILL AFFECT THE TERMINALS THRU THE END OF THE
FCST PERIOD. HAVE KEPT CB MENTION WED MRNG AT ALL TERMINALS...WITH
LATER SHIFTS ADDING DETAILS AS SITUATION EVOLVES TONIGHT.

OUTLOOK...TSTMS POSSIBLE WEDNESDAY AFTN THRU THURSDAY...WITH
POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...HAWBLITZEL
AVIATION...RYAN
Hazardous weather outlook, Jun 3, 3:51 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT TUE JUN 3 2008

INZ058-059-066-073>075-080-KYZ089>098-OHZ070-071-077-078-042000-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-BUTLER-WARREN-HAMILTON-CLERMONT-
351 PM EDT TUE JUN 3 2008

...TORNADO WATCH 434 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-042000-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
351 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION THIS AFTERNOON. A
WARM FRONT WILL SET UP NORTH OF THE I-70 CORRIDOR AND MORE SHOWERS
AND THUNDERSTORMS WILL OCCUR ALONG IT. SOME OF THESE STORMS
OVERNIGHT MAY CONTAIN DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TO ACTIVATE OVERNIGHT TONIGHT.

KYZ099-100-OHZ072-073-079>082-088-042000-
MASON-LEWIS-CLINTON-ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
351 PM EDT TUE JUN 3 2008

...TORNADO WATCH 436 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 3, 3:51 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     RICHWOOD                38.92N 84.63W
06/03/2008                   BOONE              KY   TRAINED SPOTTER

            ESTIMATED WINDS AT 55 TO 60 MPH. BRANCHES DOWN.

0345 PM     HAIL             RICHWOOD                38.92N 84.63W
06/03/2008  E0.75 INCH       BOONE              KY   TRAINED SPOTTER

&&

JDR
Local storm report, Jun 3, 4:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     FRIENDSHIP              38.97N 85.15W
06/03/2008                   RIPLEY             IN   AMATEUR RADIO

            LARGE LIMBS DOWN.

&&

MJP
Local storm report, Jun 3, 4:13 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     BURLINGTON              39.02N 84.72W
06/03/2008  E60.00 MPH       BOONE              KY   TRAINED SPOTTER

0351 PM     HAIL             BURLINGTON              39.02N 84.72W
06/03/2008  E0.88 INCH       BOONE              KY   TRAINED SPOTTER

&&

MJP
Local storm report, Jun 3, 4:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     4 NE MOUNT OLIVET       38.57N 83.98W
06/03/2008                   ROBERTSON          KY   TRAINED SPOTTER

            TWO BARNS BLOWN DOWN. LIMBS AND POWER LINES DOWN
            COUNTYWIDE.

&&

HATZOS
Local storm report, Jun 3, 4:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     ATWOOD                  38.87N 84.54W
06/03/2008                   KENTON             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN SOUTHERN HALF OF COUNTY

0347 PM     TSTM WND DMG     ALEXANDRIA              38.96N 84.38W
06/03/2008                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWN SCATTERED ACROSS COUNTY

&&

JDR
Local storm report, Jun 3, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     BLUE ASH                39.25N 84.38W
06/03/2008                   HAMILTON           OH   LAW ENFORCEMENT

            TREES DOWN IN NUMEROUS LOCATIONS ACROSS THE COUNTY.

0346 PM     TSTM WND DMG     MILFORD                 39.17N 84.28W
06/03/2008                   CLERMONT           OH   LAW ENFORCEMENT

            TREES DOWN.

&&

MJP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:02 PM EDTSevere Thunderstorm WarningILNCarroll, Owen43 min
Jun 3, 3:17 PM EDTTornado WarningILNBoone43 min
Jun 3, 3:23 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton40 min
Jun 3, 3:43 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton31 min
Jun 3, 4:44 PM EDTSevere Thunderstorm WarningILNLewis, Mason31 min

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.